MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number M122081
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a detached male luer adaptor was confirmed, but the cause was unknown.Two extension sets from what was reported to be a powerglide kit were returned for investigation.The male luer adaptor had separated from each pvc tube.The force required to separate the tubing from the luer adaptor was unknown since the returned samples were already damaged.Evidence of use was noted on one complaint sample, which indicates that the product was damaged while in use.Residue was observed on the pvc tubing and detached connector.The other extension set appeared to be unused.No mechanical damage was noted on the tubing or male luer adaptor.The outside diameter of the tubing was within spec.Adhesive residue from the manufacturing process was visible on the tubing.It appeared that the product was manufactured correctly.It is possible that the stress applied to the tubing and male luer adaptor during use exceeded the bond strength of the connection.A lot history review (lhr) of rebs1198 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that the adhesive on the extension tubing came apart.No other information was provided.No harm to the patient reported.This file is for second device returned for evaluation.

Brand Name
POWERGLIDE MIDLINE CATHETER FULL KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7278608
Report Number3006260740-2018-00235
Device Sequence Number16512970
Product Code FOZ
UDI-Device Identifier00801741038150
UDI-Public(01)00801741038150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM122081
Device Catalogue NumberM122081
Device Lot NumberREBS1198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1